MathSciNet Relay Station
MathSciNet bibliographic data
MR330739 (48 #9076) 35F10
Strauss, Monty; Trèves, François First-order linear PDEs and uniqueness in the Cauchy problem. J. Differential Equations 15 (1974), 195–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement